Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 523586, 41 pages
http://dx.doi.org/10.1155/2012/523586
Research Article

Homogeneous Besov Spaces on Stratified Lie Groups and Their Wavelet Characterization

1Lehrstuhl A für Mathematik, RWTH Aachen University, D-52056 Aachen, Germany
2Department of Mathematics and Computer Sciences, City University of New York (CUNY), Queensborough College, 222-05 56th Avenue Bayside, NY 11364, USA

Received 17 January 2012; Accepted 29 January 2012

Academic Editor: Hans G. Feichtinger

Copyright © 2012 Hartmut Führ and Azita Mayeli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hartmut Führ and Azita Mayeli, “Homogeneous Besov Spaces on Stratified Lie Groups and Their Wavelet Characterization,” Journal of Function Spaces and Applications, vol. 2012, Article ID 523586, 41 pages, 2012. https://doi.org/10.1155/2012/523586.